# SDR ASOA2013041003334

- Difficulty date: March 21, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 31,115 hours, 27,911 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 601R3502731
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT VERTICAL MEMBER IS CRACKED INSIDE OF DOOR AT LOWER AFT DOOR STOP FITTING.  INSTALLED NEW SERVICEABLE AFT VERTICAL MEMBER, IAW SRM 51-42-06.
